# SDR SWAA2018122827923

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 3,658 hours, 1,550 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, TE FLAPS WOULD NOT FULLY EXTEND.  R&R TE FLAP HYD PUMP PER MM.
